ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Chakrabarti, A and Ahluwalia, DS and Manam, SR (2003) A note on surface water waves for finite depth in the presence of an ice-cover. In: Indian Journal of Pure and Applied Mathematics, 34 (11). pp. 1631-1644.

Chakrabarti, A and Ahluwalia, DS and Manam, SR (2003) Surface water waves involving a vertical barrier in the presence of an ice-cover. In: International Journal of Engineering Science, 41 (10). pp. 1145-1162.

This list was generated on Mon Oct 21 12:19:09 2019 IST.